MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER CC E CC LIGHT HOODED PE HC FIXED LINER Ø 32 / E

MEDACTA INTERNATIONAL SA LINER CC E CC LIGHT HOODED PE HC FIXED LINER Ø 32 / E
Catalog Number 01.26.3244HCAT
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 may 2018.Lot 174477: 130 items manufactured and released on 15 september 2017.Expiration date: 2022-08-28.No anomalies found related to the problem.To date, 117 items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 36 size s - 4 reference (b)(4).Lot 175436: 167 items manufactured and released on 22 november 2017.Expiration date: 2022-11-07 no a.Nomalies found related to the problem.To date, 149 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision due to irreducible left hip luxation 2 months after primary.Periarticular calcifications found.All the components were revised.Amis approach used in both primary and revision.
 
Additional Manufacturer Narrative
On 18 may 2018, the supplier of the ceramic head provided the requested review, with the following outcomes: the component properties and the microstructure as obtained from the quality documents accomplish the requirements as specified at the time of production.There are no indications of any pre-existing material defect due to a lack of ceramic parts further investigations cannot be done.

Brand Name
LINER CC E CC LIGHT HOODED PE HC FIXED LINER Ø 32 / E
Common Device Name
FIXED LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7514382
Report Number3005180920-2018-00328
Device Sequence Number1164594
Product Code LZO
UDI-Device Identifier07630030807565
UDI-Public07630030807565
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2022
Device Catalogue Number01.26.3244HCAT
Device Lot Number174477
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer04/16/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight85